# SDR DALA1033149864

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN METAL FLOOR PANEL 56 DISBONDED FORWARD CENTER.  REMOVED AND REPAIRED FLOOR PANEL IAW DC-9/MD-80 SRM 51-30-1 AND DC-9/MD-80 51-70-1.  INSTALLED FLOOR PANEL IAW DC-9-A-53-20-01-201-925A-A.P-177.
